# SDR ASOA20130123005C

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145
- Aircraft serial: 145537
- Aircraft time: 27,167 hours, 20,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, THE LT EXTERNAL AFT EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MX REPLACED THE LIGHT ASSY AND OPS CHECKED GOOD.
